# SDR ASAA202002132163

- Difficulty date: January 13, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N641VA
- Make and model: Airbus A320-214
- Aircraft serial: 03656
- Aircraft time: 39,029 hours, 13,538 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5348004320700
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MAIN CABIN, R/H SIDE FLOOR BEAM FWD OF R2 DOOR CUTOUT, MOST O/B FLOOR BEAM HAS CORROSION MARKED.    GROUNDED - YES. REMOVED CORROSION AND CHECKED LIMITS. ORIGINAL THICKNESS IS .150, REMAINING IS .106, .044 REMOVED. FOUND TO BE OUT OF LIMITS REF A320 SRM 53-41-14. ACCOMPLISHED REPAIR REF A320 SRM 53-41-14-300-001. MAJOR REPAIR TRACKING EA, ASA EA A320-53EA-00327 REV "00" DATED 02/06/2020
